# SDR DALA2015120107285

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LONGERON 8R AT FRAME 1380, A/A, SM. CARD 07, ZONE 61. LONGERON WAS REPAIRED IAW SRM 51-30-5, 51-30-2, 53-02 FIG 18, 51-10-4, 51-10-3, PAR 14 AND 21. UT WAS ACCOMPLISHED WITH NDT, SPM 06-10-01-001.  EQUIPMENT PANAMETRICS MENTOR, GD-974, EXP 25-MAR-16.  RII COMPLETED.
